# SDR DALA2022042502883

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 (3) CRACKED HOLES FOUND ON RHS FR36 PRESSURE PANEL AND (2) CRACKED HOLES FOUND ON LHS FR36 PRESSURE PANEL. CORRECTIVE ACTION: COMPLIED WITH ERA 597800-14AD. (2207402)
